# SDR GTIA2019102434719

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 1,693 hours, 755 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL FWD, AFT FA  AFTER LG EXTENSION -PERFORMED TROUBLESHOOTIN TO IDENTIFY CABIN ODOR TSM 05-50-00-810-831A FOUND APU AND PACK 1 TO BE AT FAULT
